# SDR AALA202004229006

- Difficulty date: April 20, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 56,718 hours, 6,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - OVERHEAD EMERGENCY LIGHTS, LEFT AISLE BETWEEN ROWS 1A AND 5A, M33424, DO NOT COME ON. REMOVED AND REPLACED BATTERY PACK AT M33424 PER AMM 33-51-06, OPERATIONAL CHECK NORMAL.
